# SDR SWIA202162023

- Difficulty date: August 22, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BUTTERFLY DOUBLER ON TOP OF FWD BAGGAGE CUTOUT STRUCTURAL BOX HAS MULTIPLE AREAS OF CORROSION - FS533 BTWN STGRS 26L/25L     (C-CHECK RO 10/29/2021)    BLENDED CORROSION AT FWD LOWER EXTERNAL JOINT PLATE FS533 BETWEEN STGRS 26L/25L REF CRJ700 SRM51-21-06-001-001-A01 / COMPLETED AND FULLY COMPLIED WITH REO-670-53-31-699 REV-A DATED 2021-09-14, DWG-SH670-33750 REV-Y. / SEE CONTINUE CARD FOR DETAILS / COMPLIED WITH TASK CARD 51-900-1002-SKY
